# SDR ASAA2022091439959

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,567 hours, 12,594 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Part number: J644P13A
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENG FAN BLADE LUBE FRONT SPINNER CONE SIX BOLTS ARE WORN ON THE THREADS. GROUNDED - YES. REMOVED AND REPLACED THE SIX BOLTS FOR THE FRONT SPINNER CONE ON THE #2 ENG PER ASA T/C 78472010.
